Universidad Complutense de Madrid
E-Prints Complutense

Strong multihomotopy and Steenrod loop-spaces

Impacto

Downloads

Downloads per month over past year

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (1995) Strong multihomotopy and Steenrod loop-spaces. Journal of the mathematical society of japan, 47 (3). pp. 475-489. ISSN 0025-5645

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://projecteuclid.org/euclid.jmsj/1226598673


URLURL Type
http://projecteuclid.org/Organisation




Item Type:Article
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:17034
Deposited On:06 Nov 2012 11:04
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page